# SDR CALA2013082290660

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 50,353 hours, 19,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW DF333 - BEGAN REPLACEMENT OF FIRE LOOP HARNESS.  BEGAN AT THE 6 0'CLOCK POSITION & CONTINUED UP THE LT SIDE OF ENGINE.  HARNESS IS COMPLETE TO ABOVE THE GROUNDS ON THE LT SIDE OF ENGINE. COMPLETED WIRE HARNESS REPLACEMENT. RECONNECTED DISCONNECT CONNECTORS (409VC2).
